Recursive unsolvability of a problem of thue

Journal of Symbolic Logic 12 (1):1-11 (1947)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2267170
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,651
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Computability and Recursion.Robert I. Soare - 1996 - Bulletin of Symbolic Logic 2 (3):284-321.
On the Mathematical Foundations of Syntactic Structures.Geoffrey K. Pullum - 2011 - Journal of Logic, Language and Information 20 (3):277-296.
Machine Configuration and Word Problems of Given Degree of Unsolvability.J. C. Shepherdson - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (2):149-175.

View all 13 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

13 ( #353,483 of 2,169,417 )

Recent downloads (6 months)

1 ( #345,461 of 2,169,417 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums